Aa
A
A
Close
Avatar universal
taking brilinta and metoprolol at night
i am taking metoprolol 50 mg and am having trouble breathing at night. i feel i am gasping for air and that my blood pressure is lowered to much. when i sit up those symptoms go away
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
If you feel that metoprolol at night is not suiting you, you can talk to your doctor. Prpbably you will be switched to morning dose.
The other possibility is that you have developed gastric reflux. Treatment is a combination of drugs to reduce the acid and lifestyle changes. You will need to take a combination of medications (under medical supervision) like a proton pump inhibitor such as omeprazole, lansoprazole or pantoprazole empty stomach in the morning and an antacid gel after meals for complete relief. Life style changes that will help include: Drink cold milk. Avoid heavy meals and eat frequent small meals. Avoid too much of caffeine, tea, smoking, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Avoid lying down for least 2 hours after food. Maybe these tips will help you. Do discuss this with your doctor and get yourself examined. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Blood Disorders Community Resources